Article citationsMore>>

G. Stoica, “Relevant Coherent Measures of Risk,” Journal of Mathematical Economics, Vol. 42, No. 6, 2006, pp. 794-806. doi:10.1016/j.jmateco.2006.03.006

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top